Tests robustes pour des variables indépendantes et des chaînes de Markov
Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, p. 70-77
@article{ASCFM_1982__71_20_70_0,
     author = {Birge, Lucien},
     title = {Tests robustes pour des variables ind\'ependantes et des cha\^\i nes de Markov},
     journal = {Annales scientifiques de l'Universit\'e de Clermont. Math\'ematiques},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {71},
     number = {20},
     year = {1982},
     pages = {70-77},
     zbl = {0554.62031},
     mrnumber = {707532},
     language = {fr},
     url = {http://www.numdam.org/item/ASCFM_1982__71_20_70_0}
}
Birge, L. Tests robustes pour des variables indépendantes et des chaînes de Markov. Annales scientifiques de l'Université de Clermont. Mathématiques, Volume 71 (1982) no. 20, pp. 70-77. http://www.numdam.org/item/ASCFM_1982__71_20_70_0/

1) Bednarski T. (1978): Binary experiments. Minimax tests and two-alternating capacities. Institute of Mathematics, Polish Ac. of Sc. - Preprint 131.

2) Birgé L. (1977): Tests minimax robustes, Séminaire de Statistiques d'Orsay 1974 -1975, chap. VII. Astérisque 43-44.

3) Birge L. (1979): Sur un théorème de minimax et son application aux tests. A paraître dans Probability and Mathematical Statistics. | MR 764150 | Zbl 0571.62036

4) Birgé L. (1980): Approximation dans les espaces métriques et théorie de l'estimation (à paraître). | Zbl 0506.62026

5) Chernoff H. (1952): A measure of asymptotic efficiency for tests of a hypothesis based on the sum of observations. Ann. Math. Statistics 23, 493-507. | MR 57518 | Zbl 0048.11804

6) Huber P.J. (1965):A robust version of the probability ratio test. Ann. Math. Statistics 36, 1753-1758. | MR 185747 | Zbl 0137.12702

7) Huber P.J. et Strassen V. (1973): Minimax tests and the Neymann-Pearson lemma for capacities. Ann. of Statistics 1, 251-263. | MR 356306 | Zbl 0259.62008

8) Le Cam L. (1973): Convergence of estimates under dimensionality restrictions. Ann. of Statistics 1, 38-53. | MR 334381 | Zbl 0255.62006

9) Le Cam L. (1975): On local and global properties in the theory of asymptotic normality of experiments. Stochastic Processes and Related Topics 1, 13-54. Academic Press - New-York. | MR 395005 | Zbl 0389.62011

10) Lehmann E.L. (1959): Testing Statistical Hypotheses. J. Wiley- New-York. | MR 107933 | Zbl 0089.14102

11) Rieder H. (1977): Least favorable pairs for special capacities. Ann. of Statistics 5, 909-921. | MR 468005 | Zbl 0371.62074